×

zbMATH — the first resource for mathematics

Konfluente hypergeometrische Funktionen. (German) Zbl 0064.31001
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. E. Kummer,Über die hypergeometrische Reihe F ({\(\alpha\)}, {\(\beta\)}, {\(\chi\)}), J. reine, angew. Math.15, 39–83 (1836). · ERAM 015.0528cj
[2] E. T. Whittaker undG. N. Watson,A Course of Modern Analysis, 5. Aufl. (Cambridge Univ. Press 1937).
[3] “Bateman Manuscript Project’s Staff{” (A. Erdélyi, W. Magnus, F. Oberhettinger undF. G. Tricomi).Higher Transcendental Functions I, II, III undTables of Integral Transforms I, II (New York, McGraw-Hill, 1953–1955).}
[4] F. G. Tricomi,Lezioni sulle funzioni ipergeometriche confluenti (Gheroni, Torino 1952). · Zbl 0049.05202
[5] F. G. Tricomi,Funzioni ipergeometriche confluenti, Monogr. Matem. Cons. Naz. Ricerche, NS. [1] (Ed. Cremonese, Roma 1954). · Zbl 0068.28005
[6] W. N. Baylev,Generalized Hypergeometric Series, Cambridge Tract Nr. 32 (1935).
[7] H. Buchholz,Die konfluente hypergeometrische Funktion (Springer-Verlag, Berlin u.s.w. 1953). · Zbl 0050.07402
[8] F. G. Tricomi,Sul comportamento asintotico dei polinomi di Laguerre, Annali Matem. pura appl. (4)28, 263–289 (1949). · Zbl 0039.29903
[9] F. G. Tricomi,Expansion of the Hypergeometric Function..., Comm. math. helv.25, 196–204 (1951). · Zbl 0054.03302
[10] F. G. Tricomi,A Class of Non-Orthogonal Polynomials..., J. Anal. Math. (Jerusalem)1, 209–231 (1951). · Zbl 0045.34501
[11] F. G. Tricomi,Zur Asymptotik der konfluenten hyp. Funktionen, Arch. Math.5, 376–384 (1954). · Zbl 0058.05806
[12] F. G. Tricomi,Equazioni differenziali, 2. Ed. (Einaudi, Torino 1953).
[13] O. Perron,Über das Verhalten einer ausgearteten hypergeometrischen Reihe bei unbegrenztem Wachstum eines Parameters, J. reine, angew. Math.151, 63–78 (1921). · JFM 47.0330.03
[14] Brit. Assoc. Tables, Sect. A, Oxford-Leeds (1926–1927).
[15] D. Middelton undV. Johnson,A Tabulation of Selected Confluent Hypergeometric Functions (Tech. Report Nr. 140), Cruft Labor., Harvard Univ. (1952).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.